Winner of the 2015 Denis Sargan Econometrics Prize Announced


The 2015 Denis Sargan Econometrics Prize was awarded to Igor Kheifets in respect of his paper “Specification Tests for Nonlinear Dynamic Models” published in 2015, Volume 18, Issue No. 1, 67-94

This prize is awarded for the best (unsolicited) article published in The Econometrics Journal in a given year by anyone who is within five years of being awarded their doctorate.

The Royal Economic Society, Managing Editor and Co-Editors of The Econometrics Journal warmly congratulate Dr Kheifets on this achievement.

To view the winning paper please click here: http://onlinelibrary.wiley.com/doi/10.1111/ectj.12040/abstract